# SDR SIMA20140610006

- Difficulty date: June 10, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 27,808 hours, 19,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE EXTERIOR EMER LIGHT JUST AFT OF EMER EXIT FAILS TO ILLUMINATE.  R & R LIGHT BULB IN EMER LIGHT ON LT FUSELAGE AFT OF LT EMER EXIT IAW CMM 33-52-07.  OPERATIONS CHECKED GOOD.
